Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the determination of the distance between two points in space of $ n$ dimensions


Author: H. F. Blichfeldt
Journal: Trans. Amer. Math. Soc. 3 (1902), 467-481
MSC: Primary 57N10
DOI: https://doi.org/10.1090/S0002-9947-1902-1500614-4
MathSciNet review: 1500614
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10

Retrieve articles in all journals with MSC: 57N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500614-4
Article copyright: © Copyright 1902 American Mathematical Society